MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE REV STEM TRIAL DRIVR BIT; DRILL/DRIVER SHAFTS

DEPUY IRELAND - 3015516266 ATUNE REV STEM TRIAL DRIVR BIT; DRILL/DRIVER SHAFTS
Model Number 2549-00-010
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Instrument tray sent to the hospital dirty still had blood on them from previous hospital and usage.Discovery made during sterile processing/field inspection.No adverse affects on patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for analysis.After photographic examination of the attached evidence, allegation was confirmed.There can be observed that instruments of the reported case presented a foreign substance throughout the surface.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: visual analysis of the returned sample exhibited a 254600501/atune rev stem trial drivr bit presented a foreign substance which seems to be corrosion throughout the surface.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.,the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional information was received indicating that "the ip has been updated to stem trial driver bit" this product was noted to "have potential to collect blood in future cases".For this updated product family, depuy synthes joint reconstruction does not consider this failure to be a reportable malfunction at this time.Further updates will only be provided if additional information is received that changes the regulatory determination.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4 (lot) and h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d1, d2, d2b, d4 (procode,udi).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for analysis.After photographic examination of the attached evidence, allegation was confirmed.There can be observed that instruments of the reported case presented a foreign substance throughout the surface.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.

Brand Name
ATUNE REV STEM TRIAL DRIVR BIT
Common Device Name
DRILL/DRIVER SHAFTS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14043644
Report Number1818910-2022-06369
Device Sequence Number4791772
Product Code LXH
UDI-Device Identifier10603295478614
UDI-Public10603295478614
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/07/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2549-00-010
Device Catalogue Number254600501
Device Lot NumberGM5135201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer06/20/2022
07/10/2022
07/10/2022
09/09/2022
09/09/2022
09/16/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date06/20/2022
07/19/2022
07/20/2022
09/13/2022
09/13/2022
09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale